| Lot Number |
0031209042 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent moved on the balloon.The target lesion was located in the left anterior descending artery (lad).A 3.00mm x 32mm synergy xd drug eluting stent was selected for use.The stent became stuck and would not advance.When the physician tried to remove the device; the balloon was partially pulled off.Eventually the device was snared and successfully removed intact.No patient complications were reported as a result of this event.